Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bottleneck stability for generalized persistence diagrams
HTML articles powered by AMS MathViewer

by Alex McCleary and Amit Patel PDF
Proc. Amer. Math. Soc. 148 (2020), 3149-3161 Request permission

Abstract:

In this paper, we extend bottleneck stability to the setting of one dimensional constructible persistence modules valued in any skeletally small abelian category.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55U99, 55N99, 05E99
  • Retrieve articles in all journals with MSC (2010): 55U99, 55N99, 05E99
Additional Information
  • Alex McCleary
  • Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523
  • MR Author ID: 1301682
  • Amit Patel
  • Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523
  • MR Author ID: 871669
  • Received by editor(s): July 6, 2018
  • Received by editor(s) in revised form: April 6, 2019, July 30, 2019, and November 2, 2019
  • Published electronically: March 30, 2020
  • Additional Notes: This research was partially supported by NSF grant CCF 1717159
  • Communicated by: Mark Behrens
  • © Copyright 2020 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 148 (2020), 3149-3161
  • MSC (2010): Primary 55U99; Secondary 55N99, 05E99
  • DOI: https://doi.org/10.1090/proc/14929
  • MathSciNet review: 4099800